# SDR HEEA088089

- Difficulty date: July 8, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Aircraft: N732AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2873
- Aircraft time: 4,196 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Clutch Plate
- Part number: IFS010015
- Condition: Overheated
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUTCH WON'T HOLD AND OVERHEATED. REPLACED WITH SERVICEABLE PART.
